Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. For technical support, please contact us at onlinesupport@ieee.org. We apologize for any inconvenience.
By Topic

Rate-equation-based laser models with a single solution regime

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Mena, P.V. ; Beckman Inst. for Adv. Sci. & Technol., Illinois Univ., Urbana, IL, USA ; Sung-Mo Steve Kang ; DeTemple, T.

Even with the use of variable transformations, quantum-well (QW)-laser models based on the standard rate equations and a linear gain-saturation term can possess multiple dc solution regimes for nonnegative values of injection current. In this paper, we demonstrate analytically that rate-equation-based models that employ more realistic gain-saturation terms can be transformed so that they do indeed possess a unique solution regime. We also present circuit-level implementations of these models suitable for use in SPICE

Published in:

Lightwave Technology, Journal of  (Volume:15 ,  Issue: 4 )